ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

SOLUTIONS OF A SYSTEM OF FORCED BURGERS EQUATION IN TERMS OF GENERALIZED LAGUERRE POLYNOMIALS

Yadav, Manoj K (2014) SOLUTIONS OF A SYSTEM OF FORCED BURGERS EQUATION IN TERMS OF GENERALIZED LAGUERRE POLYNOMIALS. In: ACTA MATHEMATICA SCIENTIA, 34 (5). pp. 1461-1472.

[img] PDF
act_mat_sci_34-5_1461_2014.pdf - Published Version
Restricted to Registered users only

Download (341kB) | Request a copy
Official URL: http://dx.doi.org/ 10.1016/S0252-9602(14)60096-5

Abstract

In this article, we obtain explicit solutions of a linear PDE subject to a class of radial square integrable functions with a monotonically increasing weight function |x|(n-1)e(beta vertical bar x vertical bar 2)/2, beta >= 0, x is an element of R-n. This linear PDE is obtained from a system of forced Burgers equation via the Cole-Hopf transformation. For any spatial dimension n > 1, the solution is expressed in terms of a family of weighted generalized Laguerre polynomials. We also discuss the large time behaviour of the solution of the system of forced Burgers equation.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA
Keywords: forced Burgers equation; radial Hermite functions; generalized Laguerre polynomials; self-similar solutions
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 12 Nov 2014 05:22
Last Modified: 12 Nov 2014 05:22
URI: http://eprints.iisc.ac.in/id/eprint/50232

Actions (login required)

View Item View Item